MathSciNet Relay Station
MathSciNet bibliographic data
MR981872 (90h:39017) 39B30 (01A55 01A60 01A65)
Aczél, J. The state of the second part of Hilbert's fifth problem. Bull. Amer. Math. Soc. (N.S.) 20 (1989), no. 2, 153–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement